American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under narrow sets of directions. Trans. Amer. Math. Soc. 360 (2008) 6525-6543. MR 2434297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Y. H. Im. Approximation of approximate fibrations by bundle maps . Trans. Amer. Math. Soc. 339 (1993) 279-295. MR 1179397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. J. Dijkstra, J. van Mill and J. Mogilski. Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors . Trans. Amer. Math. Soc. 332 (1992) 693-709. MR 1052905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Steven C. Ferry. Alexander duality and Hurewicz fibrations . Trans. Amer. Math. Soc. 327 (1991) 201-219. MR 1028308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Allan L. Edmonds. Construction of group actions on four-manifolds . Trans. Amer. Math. Soc. 299 (1987) 155-170. MR 869405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. J. Daverman and J. J. Walsh. Decompositions into codimension-two manifolds . Trans. Amer. Math. Soc. 288 (1985) 273-291. MR 773061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] T. A. Chapman and Steve Ferry. Constructing approximate fibrations . Trans. Amer. Math. Soc. 276 (1983) 757-774. MR 688976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dennis McGavran. Adjacent connected sums and torus actions . Trans. Amer. Math. Soc. 251 (1979) 235-254. MR 531977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] José María Montesinos. $4$-manifolds, $3$-fold covering spaces and ribbons . Trans. Amer. Math. Soc. 245 (1978) 453-467. MR 511423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Lefschetz and J. H. C. Whitehead. On analytical complexes . Trans. Amer. Math. Soc. 35 (1933) 510-517. MR 1501698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1